Alert archive / Oklahoma / Areal Flood Warnings in 2012

Areal Flood Warning 3, NWS Tulsa, OK

March 20, 20125 counties in Oklahoma

NWS Tulsa, OK issued this areal flood warning at Mar 20, 2012, 11:02 AM CDT for 5 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2012, 11:02 AM CDT (16:02 UTC)
Expired
Mar 20, 2012, 2:00 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WGUS44 KTSA 201602
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT TUE MAR 20 2012

OKC037-107-111-143-145-201900-
/O.NEW.KTSA.FA.W.0003.120320T1602Z-120320T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1102 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLOOD WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 200 PM CDT

* AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. 3 TO 5    
  INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL HALF TO 
  ONE INCH POSSIBLE THROUGH 2 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BRISTOW...
  BROKEN ARROW...OKEMAH...OKMULGEE...SAND SPRINGS...TULSA...BALD
  HILL...BEARDEN...BEGGS...BIXBY...BOLEY...CASTLE...CLEARVIEW...
  DEPEW...DEWAR...DRUMRIGHT...GLENPOOL...GRAYSON...HENRYETTA...
  HOFFMAN...JENKS...KELLYVILLE...KEYSTONE STATE PARK...KIEFER...
  MANNFORD...MORRIS...MOUNDS...OILTON...OKFUSKEE AND OKMULGEE STATE
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3616 9663 3618 9581 3616 9581 3616 9564
      3587 9577 3574 9578 3572 9571 3556 9572
      3556 9583 3547 9583 3548 9589 3539 9587
      3538 9597 3530 9599 3530 9643 3547 9646
      3545 9655 3540 9663

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Mar 20, 10:48 AM CDT, 14 minutes earlier.

Area forecast discussion, Mar 20, 10:48 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT TUE MAR 20 2012

.DISCUSSION...
INITIAL CONVECTIVE OUTFLOW HAS PUSHED THROUGH ALL OF WEST CENTRAL
ARKANSAS AND ARCS NORTHWESTWARD THROUGH FAR EASTERN MADISON AND
CARROLL COUNTIES. THE RESULT OF WIDESPREAD CONVECTION OVERNIGHT
THROUGH THE MORNING HAS LESSENED MID LEVEL LAPSE RATES
CONSIDERABLY...AND NO MEANINGFUL RECOVERY IS EXPECTED THROUGH
TONIGHT. ADDITIONALLY...THE MORE INTENSE CONVECTION ONGOING ACROSS
EASTERN TEXAS LOOKS TO REMAIN SOUTH OF THE AREA THEREFORE HAVE
REDUCED THE MENTION OF THUNDER THROUGH TONIGHT. QPF WAS ADJUSTED
DOWNWARD ACROSS MUCH OF EASTERN OK THOUGH THIS AFTERNOON BASED ON
A LACK OF DEEP CONVECTION. THE AXIS OF HEAVIEST RAINS IS STILL ON
TRACK TO GRADUALLY SHIFT EASTWARD INTO TONIGHT...WITH THIS
TRANSITION UNDERWAY PER RECENT RADAR TRENDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  47  66  44 / 100  30  40  50
FSM   66  50  61  46 / 100  40  50  40
MLC   61  44  67  47 / 100  20  30  40
BVO   60  41  62  40 / 100  30  50  50
FYV   65  47  62  41 / 100  50  60  50
BYV   67  54  62  43 / 100  60  80  50
MKO   60  47  64  45 / 100  30  40  40
MIO   62  50  63  44 / 100  40  60  50
F10   61  47  64  46 / 100  20  40  40
HHW   65  47  66  46 / 100  30  40  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...07
Hazardous weather outlook, Mar 20, 5:08 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT TUE MAR 20 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT TUE MAR 20 2012

...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED
   INTO WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TODAY.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD SHOWER AND THUNDERSTORMS WILL CONTINUES TODAY AND
TONIGHT AHEAD OF A VERY LARGE...SLOW MOVING UPPER LEVEL STORM
SYSTEM. MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS HAVE
ALREADY SEEN 2 TO 4 INCH AMOUNTS OVER THE LAST 12 HOURS OR SO. AS
THE UPPER LEVEL SYSTEM SLOWLY DIVES SOUTHEAST INTO TEXAS
TODAY...THE HEAVIEST RAINFALL AXIS IS EXPECTED TO GRADUALLY SHIFT
EAST...WITH THE MOST THE MOST SIGNIFICANT TOTALS TODAY AND TONIGHT
EXPECTED ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ADDITIONAL 3 TO 5 INCHES ARE EXPCTED IN THESE AREAS...WITH
LOCALIZED AMOUNTS OF 10 TO 12 INCHES POSSIBLE. DEPSITE LESS RAIN
AMOUNTS EXPECTED ACROSS A LARGE PORTION OF EASTERN OKLAHOMA TODAY
AND TONIGHT...RIVER FLOODING AND RUNOFF WILL BE ONGOING IN THESE
AREAS AND WILL STILL CREATE FLOODING PROBLEMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION
STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED
PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE
THREATENING FLOODING TODAY AND TONIGHT. SWIFT WATER RESCUES MAY BE
NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN
ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY
MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING
ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE
RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE SLOW MOVING UPPER LEVEL STORM SYSTEM WILL FINALLY BEGIN TO
LIFT NORTHEAST...HOWEVER AREAL AND RIVER FLOODING FLOODING WILL
LIKELY BE ONGOING AS THE RAIN AMOUNTS BEGIN TO TAPER OFF...ESPECIALLY
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AS THE CENTER
OF THE LOW DRIFTS SLOWLY NORTHEAST THROUGH FRIDAY...VERY COLD TEMPERATURES
ALOFT ASSOCIATED WITH THE CENTER OF THE LOW WILL RESULT IN
ADDITIONAL RAIN AND THUNDERSTORM CHANCES WEDNESDAY THROUGH EARLY
FRIDAY. WHILE LOWER RAINFALL AMOUNTS ASSOCIATED WITH THE COLD CORE
ACTIVITY ARE ANTICIPATED...MAINSTEM RIVER FLOODING WILL LIKELY
PERSIST FOR AT LEAST THE NEXT SEVERAL DAYS.

UPPER LEVEL RIDGING WILL BEGING TO TAKE HOLD OVER THE SOUTHERN
PLAINS THIS WEEKEND WHERE MILD...AND MORE IMPORTANTLY DRY WEATHER
WILL PREVAIL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 20, 9:13 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
913 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 ESE BERNICE           36.60N 94.88W
03/20/2012  M6.30 INCH       DELAWARE           OK   PUBLIC

            NEAR MONKEY ISLAND

0700 AM     HEAVY RAIN       8 E CLAREMORE           36.31N 95.47W
03/20/2012  M4.50 INCH       ROGERS             OK   PUBLIC

0800 AM     HEAVY RAIN       N BEGGS                 35.74N 96.07W
03/20/2012  M4.75 INCH       OKMULGEE           OK   PUBLIC

0800 AM     HEAVY RAIN       LANGLEY                 36.46N 95.05W
03/20/2012  M7.50 INCH       MAYES              OK   PUBLIC

0800 AM     HEAVY RAIN       ROSE                    36.22N 95.03W
03/20/2012  M6.50 INCH       MAYES              OK   PUBLIC

0800 AM     HEAVY RAIN       9 NE AFTON              36.79N 94.85W
03/20/2012  M7.00 INCH       OTTAWA             OK   PUBLIC

0800 AM     HEAVY RAIN       2 S LEONARD             35.89N 95.80W
03/20/2012  M6.50 INCH       WAGONER            OK   PUBLIC

0800 AM     HEAVY RAIN       LOCUST GROVE            36.20N 95.17W
03/20/2012  M7.20 INCH       MAYES              OK   PUBLIC

0800 AM     HEAVY RAIN       2 S BROKEN ARROW        36.02N 95.79W
03/20/2012  M6.25 INCH       TULSA              OK   PUBLIC

            S 101ST AND ELM

0800 AM     HEAVY RAIN       SALINA                  36.29N 95.15W
03/20/2012  M7.25 INCH       MAYES              OK   PUBLIC

0800 AM     HEAVY RAIN       GLENPOOL                35.96N 96.01W
03/20/2012  M4.50 INCH       TULSA              OK   PUBLIC

0800 AM     HEAVY RAIN       6 SW HULAH              36.87N 96.11W
03/20/2012  M3.20 INCH       OSAGE              OK   PUBLIC

            NEAR BOWRING

0700 AM     HEAVY RAIN       MAZIE                   36.11N 95.36W
03/20/2012  M6.00 INCH       MAYES              OK   PUBLIC

            A LITTLE OVER 6 INCHES AND STILL RAINING.

0800 AM     HEAVY RAIN       3 E SPERRY              36.30N 95.94W
03/20/2012  E4.50 INCH       TULSA              OK   PUBLIC

            96TH STREET NORTH AND HIGHWAY 75

0900 AM     HEAVY RAIN       3 SE SAND SPRINGS       36.11N 96.07W
03/20/2012  M4.20 INCH       TULSA              OK   PUBLIC

            BERRYHILL

0900 AM     HEAVY RAIN       EUFAULA                 35.29N 95.58W
03/20/2012  M4.25 INCH       MCINTOSH           OK   PUBLIC

0900 AM     HEAVY RAIN       NOWATA                  36.70N 95.64W
03/20/2012  M4.00 INCH       NOWATA             OK   PUBLIC

            A LITTLE OVER 4 INCHES AND STILL RAINING.

0800 AM     HEAVY RAIN       INDIANOLA               35.16N 95.77W
03/20/2012  M5.50 INCH       PITTSBURG          OK   PUBLIC

0800 AM     HEAVY RAIN       MANNFORD                36.13N 96.35W
03/20/2012  M4.25 INCH       CREEK              OK   PUBLIC

0800 AM     HEAVY RAIN       5 NNE WAGONER           36.03N 95.33W
03/20/2012  M7.00 INCH       WAGONER            OK   PUBLIC

            NEAR ROCKY POINT

0845 AM     HEAVY RAIN       3 N BROKEN ARROW        36.10N 95.79W
03/20/2012  M4.28 INCH       TULSA              OK   PUBLIC

            NEAR BATTLE CREEK GOLF COURSE

0600 AM     HEAVY RAIN       6 WNW HULBERT           35.97N 95.24W
03/20/2012  M7.00 INCH       CHEROKEE           OK   PUBLIC

            4 MILES NORTH OF SEQUOYAH STATE PARK

&&

KAH
Local storm report, Mar 20, 9:40 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 E MIAMI               36.87N 94.82W
03/20/2012  M4.80 INCH       OTTAWA             OK   PUBLIC

            JUST SOUTH OF HIGHWAY 10

&&

KAH
Local storm report, Mar 20, 9:50 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
950 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      MUSKOGEE                35.75N 95.37W
03/19/2012                   MUSKOGEE           OK   BROADCAST MEDIA

            MAIN STREET IN MUSKOGEE BLOCKED OFF DUE TO HIGH WATER

1105 PM     TSTM WND DMG     4 N EUREKA SPRINGS      36.46N 93.74W
03/19/2012                   CARROLL            AR   COUNTY OFFICIAL

            SEVERAL TREES BLOWN DOWN ON HIGHWAY 23.

0905 AM     FLASH FLOOD      5 SSW MOUNTAINBURG      35.57N 94.20W
03/20/2012                   CRAWFORD           AR   EMERGENCY MNGR

            HIGHWAY 282 CLOSED SOUTH OF MOUNTAINBURG AT FROG
            CREEK/BAYOU

0914 AM     FLASH FLOOD      ALMA                    35.48N 94.22W
03/20/2012                   CRAWFORD           AR   EMERGENCY MNGR

            LANCASTER BRIDGE CLOSED AT HIGHWAY 282 NEAR ALMA

&&

SAA
Local storm report, Mar 20, 9:58 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
958 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      MIAMI                   36.87N 94.88W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            ROADS CLOSED...STREET A AND 15TH NE...BEHIND THE SONIC.
            ALSO 18TH AND C STREET NE AT MIAMI BLVD TO STREET D NE.

&&

SAA
Local storm report, Mar 20, 10:42 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      DUNBAR                  34.46N 95.56W
03/20/2012                   PUSHMATAHA         OK   EMERGENCY MNGR

            PEOPLE STRANDED IN HOMES CUT OFF BY FLOOD WATERS. LIKELY
            A COMBINATION OF FLASH FLOOD WATERS AND HIGH WATER ALONG
            THE KIAMICHI RIVER. LOCATION GIVEN AS SOMEWHERE BETWEEN
            ANTLERS AND CLAYTON NEAR THE KIAMICHI. SPECIFIC LOCATION
            ESTIMATED AND WILL UPDATE IF WE GET BETTER LOCATION
            INFORMATION.

&&

KAH
Local storm report, Mar 20, 10:46 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 SE TULSA              36.09N 95.87W
03/20/2012  M4.52 INCH       TULSA              OK   NWS EMPLOYEE

1040 AM     HEAVY RAIN       WHITESBORO              34.69N 94.89W
03/20/2012  M4.00 INCH       LE FLORE           OK   PUBLIC

1015 AM     HEAVY RAIN       COWETA                  35.95N 95.65W
03/20/2012  M5.00 INCH       WAGONER            OK   PUBLIC

1040 AM     HEAVY RAIN       SPERRY                  36.30N 95.99W
03/20/2012  E5.09 INCH       TULSA              OK   EMERGENCY MNGR

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:10 PM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg6 hr
Mar 19, 7:16 PM CDTTornado WarningTSAHaskell, Muskogee29 min
Mar 19, 7:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Pittsburg23 min
Mar 19, 7:48 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah42 min
Mar 19, 7:56 PM CDTTornado WarningTSACherokee, Haskell, Muskogee, Sequoyah34 min
Mar 19, 8:03 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha43 min
Mar 19, 8:21 PM CDTRiver Flood WarningTSAChoctaw25 hr
Mar 19, 8:23 PM CDTRiver Flood WarningTSAPushmataha56 hr
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg, Pushmataha61 min
Mar 19, 8:32 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah28 min
Mar 19, 8:34 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah6 hr
Mar 19, 8:51 PM CDTTornado WarningTSAAdair, Cherokee, Sequoyah39 min
Mar 19, 9:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more41 min
Mar 19, 9:24 PM CDTSpecial Weather StatementTSADelaware36 min
Mar 19, 9:33 PM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pushmataha6 hr
Mar 19, 9:41 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah6 hr
Mar 19, 9:44 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah61 min
Mar 19, 10:54 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more12 hr
Mar 20, 12:49 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner10 hr
Mar 20, 12:59 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg10 hr
Mar 20, 2:05 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah12 hr
Mar 20, 2:09 AM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more12 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSACherokee24 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSACherokee12 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSARogers, Tulsa42 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSAOsage, Tulsa24 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSATulsa30 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSAAdair24 hr
Mar 20, 3:06 AM CDTRiver Flood WarningTSANowata18 hr
Mar 20, 3:48 AM CDTRiver Flood WarningTSAOttawa5 days
Mar 20, 3:48 AM CDTRiver Flood WarningTSALeFlore24 hr
Mar 20, 3:48 AM CDTRiver Flood WarningTSALeFlore3 days
Mar 20, 4:50 AM CDTRiver Flood WarningTSAMuskogee22 hr
Mar 20, 6:16 AM CDTFlash Flood WarningTSACraig, Nowata, Rogers, Tulsa, Washington8 hr
Mar 20, 8:38 AM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr
Mar 20, 8:51 AM CDTRiver Flood WarningTSAOttawa18 hr
Mar 20, 10:54 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more3 hr
Mar 20, 10:57 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg3 hr
Mar 20, 11:13 AM CDTRiver Flood WarningTSASequoyah16 hr
Mar 20, 1:51 PM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more8 hr
Mar 20, 1:55 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah8 hr
Mar 20, 1:59 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more8 hr
Mar 20, 2:04 PM CDTAreal Flood WarningTSACraig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more32 hr

Nearby

Areal Flood Warnings in Oklahoma, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.